Pacific Journal of Mathematics

Stability for semilinear parabolic equations with noninvertible linear operator.

Milan Miklavčič

Article information

Source
Pacific J. Math., Volume 118, Number 1 (1985), 199-214.

Dates
First available in Project Euclid: 8 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102706672

Mathematical Reviews number (MathSciNet)
MR783024

Zentralblatt MATH identifier
0559.35037

Subjects
Primary: 34G20: Nonlinear equations [See also 47Hxx, 47Jxx]
Secondary: 35K22

Citation

Miklavčič, Milan. Stability for semilinear parabolic equations with noninvertible linear operator. Pacific J. Math. 118 (1985), no. 1, 199--214. https://projecteuclid.org/euclid.pjm/1102706672


Export citation

References

  • [1] A. Friedman, Partial Differential Equations, New York: Holt, Rinehart and Winston (1969).
  • [2] D. Henry, Geometric Theory of Semilinear Parabolic Equations, Lecture Notes in Mathematics 840, Berlin-Heidelberg-New York: Springer (1981).
  • [3] T. Kato, Nonstationary flows of viscous and idealfluids in R3, J. Functional Analysis, 9 (1972), 296-305.
  • [4] T. Kato and H. Fujita, On the nonstationary Naier-Stokes system, Rendiconti Seminario Math. Univ. Padova, 32 (1962), 243-260.
  • [5] H. Komatsu, Fractionalpowers of operators, Pacific J. Math., 19 (1966), 285-346.
  • [6] H. Komatsu, Fractional powers of operators, II, interpolation spaces, Pacific J. Math., 21 (1967), 89-111.
  • [7] M. A. Krasnosel'skii and P. E. Sobolevskii, Fractional powers of operators acting in Banach spaces, Doklady Akad. Nauk SSSR, 129 (1959), 499-502.
  • [8] G. Lumer and R. S. Phillips, Dissipative operators in a Banach space, Pacific J. Math., 11 (1961), 679-698.
  • [9] T. Miyakawa, On nonstationary solutions of the Naier-Stokes equations in an exterior domain, Hiroshima Math. J., 12 (1982), 115-140.
  • [10] M. Reed and B. Simon, Methods of Modern Mathematical Physics, Vol. 2, New York: Academic Press (1975).